# SDR CALA2022101402795

- Difficulty date: October 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30353
- Aircraft time: 85,850 hours, 17,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 141512048
- Condition: Corroded
- Location: Sta 371 Lbl 58
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0480) MAIN CABIN FLOOR STRUCTURE STA 371 LBL 58 GUTTE R SUPPORT CHANNEL CORRODED ON UPPER SURFACE. DOT: R889. TRANSCRI BED FROM HAECO NR 9282314.
